# SDR DL72K962175

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VERTICAL STAB STRINGER AT RIB CHORD ATTACH POINT RT SIDE STR 8 FIN STA 157.2, REF EO 4-59253-12.  INSTALLED DOUBLER PER M/M 55-30-0.
